MAUDE Adverse Event Report: COOK INC ULTRATHANE MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE SET; FGE, STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

COOK INC ULTRATHANE MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE SET; FGE, STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number G10049
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a hair-like fiber was discovered within the sealed packaging of two ultrathane mac-loc locking loop multipurpose drainage sets.A photo provided by the customer confirms a hair-like fiber within the packaging.No patient contact was made.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.D2a: additional common device name: gbo, catheter, nephrostomy, general & plastic surgery; lje, catheter, nephrostomy d2b: additional product code: gbo, lje.H3 - device evaluated by mfg: device evaluation anticipated but has not yet begun.Awaiting device return.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unchanged, unknown, or unavailable.Investigation ¿ evaluation: it was reported that a hair-like fiber was discovered within the sealed packaging of two ultrathane mac-loc locking loop multipurpose drainage sets.A photo provided by the customer confirms a hair-like fiber within the packaging.No patient contact was made.Reviews of documentation including the complaint history, device history record (dhr), instructions for use (ifu), and quality control procedures, as well as a visual inspection of the returned devices, were conducted during the investigation.Cook received two sealed and unused devices.A visual examination confirmed that foreign matter (a single strand, black in appearance, from an unknown source) was present within the sealed packaging.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the dhr for the reported complaint device lot recorded no relevant quality control discrepancies.A complaint history search identified no other events reported for the related failure mode.Cook also reviewed product labeling.The current instructions for use [ifu__multi2_rev1] is packaged with this device.The product ifu states the following in consideration of the reported failure mode: how supplied: upon the removal from the package, inspect the product to ensure no damage has occurred.After reviewing the device evaluation, it was determined that the device was manufactured out of specification.However, based on a review of the dmr, ifu, and dhr, cook has concluded that there are no additional nonconforming devices either in-house or out in the field.Based on the information provided, inspection of the returned device, and the results of the investigation, cook has determined that the primary cause of the issue is manufacturing related.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
ULTRATHANE MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE SET
Common Device Name
FGE, STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key22944460
Report Number1820334-2025-01090
Device Sequence Number18587144
Product Code FGE
UDI-Device Identifier00827002100497
UDI-Public(01)00827002100497(17)280507(10)16581729
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K173035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG10049
Device Catalogue NumberCLM-8.5-RH-NPAS-NT
Device Lot Number16581729
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown